Separation Properties in Topological Categories
Mathematica balkanica, Tome 10 (1996) no. 1, p. 39 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_1996_10_1_a4,
     author = {M. Baran},
     title = {Separation {Properties} in {Topological} {Categories}},
     journal = {Mathematica balkanica},
     pages = {39},
     year = {1996},
     volume = {10},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a4/}
}
TY  - JOUR
AU  - M. Baran
TI  - Separation Properties in Topological Categories
JO  - Mathematica balkanica
PY  - 1996
SP  - 39
VL  - 10
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a4/
ID  - MABA_1996_10_1_a4
ER  - 
%0 Journal Article
%A M. Baran
%T Separation Properties in Topological Categories
%J Mathematica balkanica
%D 1996
%P 39
%V 10
%N 1
%U http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a4/
%F MABA_1996_10_1_a4
M. Baran. Separation Properties in Topological Categories. Mathematica balkanica, Tome 10 (1996) no. 1, p. 39. http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a4/